Dementia Related Post

No More Risperidone!


This month saw my final reduction of Risperidone. Risperidone is an antipsychotic drug that I’ve been taking for some time.

As for helping my symptoms, I would say it hasn’t helped!

What it has been doing is sedating me badly!

I’ve been using a sleep app for about the last two years, and up until I started reducing the Risperidone, the app showed me rapidly going to sleep and then not moving until I woke. There were no cycles of sleeping, no waking moments and no deep sleep, just a constant flat line as if sedated!

Very soon after I started reducing Risperidone, my sleeping pattern changed.

This is my second night of no Risperidone, and this is what is happening. My sleeping pattern looks far better but a bit erratic. I think this will calm in time. Strangely I’m still waking very early, but I am in bed by nine as my night medication hits me hard.

My heart rate seems to drop throughout the night. Is this normal?

I’ve never had a review of this medication by any medical professional!?

1 reply »

  1. It will be interesting to see what happens to your sleep pattern over the next couple of weeks & months. Hopefully by reducing the risperidone your sleep pattern will find it’s own rhythm.
    I’m so proud of you and the reductions you have made in your medication.
    Love you Cx 💜

    Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.